# SDR ERKR200100031

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99579061
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED DAMAGE TO THE FORWARD CLOSE OUT WEBS. STATION 362-370 AND 427-435 THE REPAIR CONSISTS OF FABRICATE THE REPLACEMENT WEB AND RING DOUBLERS, AND INSTALLED. PER ECRA 933-53-065-2
